Please use this identifier to cite or link to this item: http://www.repositorio.ufc.br/handle/riufc/40845
Title in Portuguese: Isometric deformation of surfaces in R 3 preserving the mean curvature function
Author: Colares, Antonio Gervásio
Kenmotsu, Katsuei
Keywords: Espaço euclidiano
Imersões (Matemática)
Curvatura média
Issue Date: 1989
Publisher: Pacific Journal of Mathematics
Citation: COLARES, Antônio Gervásio; KENMOTSU,Katsuei. Isometric deformation of surfaces in R 3 preserving the mean curvature function. Pacific Journal of Mathematics, USA, v. 136, n.1, p. 71-80, 1989.
Abstract: The purpose of this paper is to classify surfaces in Euclidean 3- space with constant Gaussian curvature which admit non-trivial oneparameter families of isometric immersions preserving the mean curvature function. It is shown that the Gaussian curvature must be zero and, if the mean curvature is not constant, then such isometric immersions are some deformations of the cylinder over a logarithmic spiral.
URI: http://www.repositorio.ufc.br/handle/riufc/40845
metadata.dc.type: Article
Appears in Collections:DMAT - Artigos publicados em revista científica

Files in This Item:
File Description SizeFormat 
1989_art_agcolares.pdf989,47 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.